World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Mathematical Models and Methods in Applied Sciences cover

Volume 10, Issue 04 (June 2000)

No Access
THE CAUCHY PROBLEM IN THE THEORY OF PLATES WITH TRANSVERSE SHEAR DEFORMATION
  • Pages:463–477

https://doi.org/10.1142/S0218202500000264

No Access
NUCLEAR COLLISIONS MODELS WITH BOLTZMANN OPERATORS
  • Pages:479–505

https://doi.org/10.1142/S0218202500000276

No Access
ACCURATE COMPUTATION OF ELECTROGRAMS IN THE LEFT VENTRICULAR WALL
  • Pages:507–538

https://doi.org/10.1142/S0218202500000288

No Access
LONG TIME BEHAVIOR OF THE TWO-DIMENSIONAL VLASOV EQUATION WITH A STRONG EXTERNAL MAGNETIC FIELD
  • Pages:539–553

https://doi.org/10.1142/S021820250000029X

No Access
ANALYTICITY, HYPERBOLICITY AND UNIFORM STABILITY OF SEMIGROUPS ARISING IN MODELS OF COMPOSITE BEAMS
  • Pages:555–580

https://doi.org/10.1142/S0218202500000306

No Access
LACK OF UNIQUENESS IN TRANSPORT EQUATIONS WITH A NONLOCAL NONLINEARITY
  • Pages:581–591

https://doi.org/10.1142/S0218202500000318

No Access
A NONCONFORMING MIXED FINITE ELEMENT METHOD FOR MAXWELL'S EQUATIONS
  • Pages:593–613

https://doi.org/10.1142/S021820250000032X

No Access
ON THE EXISTENCE AND UNIQUENESS OF SOLUTIONS TO MAXWELL'S EQUATIONS IN BOUNDED DOMAINS WITH APPLICATION TO MAGNETOTELLURICS
  • Pages:615–628

https://doi.org/10.1142/S0218202500000331